Advertisement

Combinatorica

, Volume 39, Issue 1, pp 77–84 | Cite as

Matchings Extend into 2-Factors in Hypercubes

  • Jiří FinkEmail author
Article

Abstract

Vandenbussche and West conjectured that every matching of the hypercube can be extended to a 2-factor. We prove this conjecture.

Mathematics Subject Classification (2010)

52C38 05C70 05C65 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    A. Alahmadi, R. E. L. Aldred, A. Alkenani, R. Hijazi, P. Solé and C. Thomassen: Extending a perfect matching to a hamiltonian cycle, Discrete Math-ematics & Theoretical Computer Science 17, 2015.Google Scholar
  2. [2]
    D. Dimitrov, T. Dvořák, P. Gregor and R. Škrekovski: Gray codes avoiding matchings, Discrete Mathematics & Theoretical Computer Science 11 (2009), 123–147.MathSciNetzbMATHGoogle Scholar
  3. [3]
    T. Dvořák: Hamiltonian cycles with prescribed edges in hypercubes, SIAM J. Dis-cret. Math. 19 (2005), 135–144.MathSciNetzbMATHGoogle Scholar
  4. [4]
    J. Fink: Perfect matchings extend to Hamilton cycles in hypercubes, J. Comb. The-ory, Ser. B 97 (2007), 1074–1076.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    P. Gregor: Perfect matchings extending on subcubes to Hamiltonian cycles of hypercubes, Discrete Mathematics 309 (2009), 1711–1713.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    L. Gros: Théorie du Baguenodier, Aimé Vingtrinier, Lyon, 1872.Google Scholar
  7. [7]
    D. Kőnig: Über graphen und ihre anwendung auf determinantentheorie und mengenlehre, Mathematische Annalen 77 (1916), 453–465.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    D. E. Knuth: The Art of Computer Programming, Volume 4, Fascicles 0-4, Addison-Wesley Professional, 2009.Google Scholar
  9. [9]
    G. Kreweras: Matchings and Hamiltonian cycles on hypercubes, Bull. Inst. Com-bin. Appl. 16 (1996), 87–91.MathSciNetzbMATHGoogle Scholar
  10. [10]
    F. Ruskey and C.D. Savage: Hamilton Cycles that Extend Transposition Matchings in Cayley Graphs of Sn, SIAM Journal on Discrete Mathematics 6 (1993), 152–166.MathSciNetCrossRefzbMATHGoogle Scholar
  11. [11]
    C. Savage: A survey of combinatorial Gray codes, SIAM Review 39 (1997), 605–629.MathSciNetCrossRefzbMATHGoogle Scholar
  12. [12]
    J. Vandenbussche and D. B. West: Extensions to 2-factors in bipartite graphs, The Electronic Journal of Combinatorics 20 (2013), 1–10.MathSciNetzbMATHGoogle Scholar

Copyright information

© János Bolyai Mathematical Society and Springer-Verlag Berlin Heidelberg 2018

Authors and Affiliations

  1. 1.Department of Theoretical Computer Science and Mathematical Logic Faculty of Mathematics and PhysicsCharles University in PraguePragueCzech Republic

Personalised recommendations